# SDR 07FDEA02662

- Difficulty date: July 29, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 53,162 hours, 25,639 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARB0029506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP, I/B HINGE, O/B ATTACH BRACE CRACKED AT REAR SPAR.  REMOVED AND REPLACED CRACKED SUPPORT ARB0029-506.  REF SRM 57-00-01.
